# SDR CA970626005

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal Assembly
- Part number: 69201841
- Condition: Leaking
- Location: B Sys Hyd
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE HYDRAULIC 'B' SYSTEM LOW PRESSURE LIGHT CAME ON AND PRESSURE GAUGE WENT TO ZERO. OBSERVED YAW DAMPER LIMITATIONS. SEAL PLATE REPLACED. CASE DRAIN FILTERS INSPECTED SYSTEM SERVICED AND LEAK CHECK OK. RELEASED.
